Back to Ask the Diabetes Team Ask the Diabetes Team

From Backa Palanka, Serbia:

I've had diabetes for three years and now have small bumps on my triceps, stomach and legs where I do my insulin injections. I am kind of embarrassed by these bumps. How can I get rid of them?


You could be having a site reaction generally causing redness maybe related to the cleaning agent you are using to clean the injection site. In the case of bumps with no redness, you can also try putting slight pressure onto the injection site right after the injection. Also, be sure you leave the needle in for at least a count of five after you inject and before you withdraw the needle and consider that bumping could result in a slower absorption of insulin.


Original posting 26 May 2010
Posted to Blood Tests and Insulin Injections and Other


  Home Return to Top

Last Updated: Wednesday May 26, 2010 17:13:40
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.